Thursday, 29 September 2016

Purgo Pil




Purgo Pil may be available in the countries listed below.


Ingredient matches for Purgo Pil



Bisacodyl

Bisacodyl is reported as an ingredient of Purgo Pil in the following countries:


  • Belgium

  • Luxembourg

International Drug Name Search

Metolazone




In the US, Metolazone (metolazone systemic) is a member of the drug class thiazide diuretics and is used to treat Edema and High Blood Pressure.

US matches:

  • Metolazone

Scheme

Rec.INN

ATC (Anatomical Therapeutic Chemical Classification)

C03BA08

CAS registry number (Chemical Abstracts Service)

0017560-51-9

Chemical Formula

C16-H16-Cl-N3-O3-S

Molecular Weight

365

Therapeutic Category

Diuretic agent

Chemical Name

6-Quinazolinesulfonamide, 7-chloro-1,2,3,4-tetrahydro-2-methyl-3-(2-methylphenyl)-4-oxo-

Foreign Names

  • Metolazonum (Latin)
  • Metolazon (German)
  • Métolazone (French)
  • Metolazona (Spanish)

Generic Names

  • Metolazone (OS: JAN, USAN, DCIT, BAN)
  • Métolazone (OS: DCF)
  • SR 720-22 (IS)
  • Metolazone (PH: Ph. Eur. 6, USP 32, BP 2010)
  • Metolazonum (PH: Ph. Eur. 6)

Brand Names

  • Diulo
    Pfizer, Portugal


  • Metenix
    IFET, Greece; Sanofi-Aventis, United Kingdom


  • Metolaz
    Centaur, India


  • Metolazon Galepharm
    Galepharm, Switzerland


  • Metolazone
    Mylan, United States; Sandoz, United States


  • Metoz
    Centaur, India


  • Mykrox
    Orient Europharma, Taiwan


  • Pavedal
    Pharma Investi, Chile


  • Zaroxolyn
    Celltech, Hong Kong; Celltech, Israel; Orient Europharma, Taiwan; sanofi-aventis, Canada; Teofarma, Italy; UCB, United States

International Drug Name Search

Glossary

BANBritish Approved Name
DCFDénomination Commune Française
DCITDenominazione Comune Italiana
ISInofficial Synonym
JANJapanese Accepted Name
OSOfficial Synonym
PHPharmacopoeia Name
Rec.INNRecommended International Nonproprietary Name (World Health Organization)
USANUnited States Adopted Name

Click for further information on drug naming conventions and International Nonproprietary Names.

Wednesday, 28 September 2016

Zorclone




Zorclone may be available in the countries listed below.


Ingredient matches for Zorclone



Eszopiclone

Zopiclone is reported as an ingredient of Zorclone in the following countries:


  • Ireland

International Drug Name Search

Mefoxin


Generic Name: cefoxitin (sef OX i tin)

Brand Names: Mefoxin


What is cefoxitin injection?

Cefoxitin is in a group of drugs called cephalosporin (SEF a low spor in) antibiotics. It works by fighting bacteria in your body.


Cefoxitin is used to treat many kinds of bacterial infections, including severe or life-threatening forms.


Cefoxitin may also be used for purposes other than those listed in this medication guide.


What is the most important information I should know about Mefoxin (cefoxitin)?


Do not use this medication if you are allergic to cefoxitin, or to similar antibiotics, such as Ceftin, Cefzil, Keflex, Omnicef, and others.

Before using this medication, tell your doctor if you are allergic to any drugs (especially penicillin). Also tell your doctor if you have liver or kidney disease, diabetes, heart failure, cancer, a stomach or intestinal disorder, or if you are malnourished.


Take this medication for the entire length of time prescribed by your doctor. Your symptoms may get better before the infection is completely treated. Cefoxitin will not treat a viral infection such as the common cold or flu.


Antibiotic medicines can cause diarrhea, which may be a sign of a new infection. If you have diarrhea that is watery or has blood in it, call your doctor. Do not use any medicine to stop the diarrhea unless your doctor has told you to.


This medication can cause you to have unusual results with certain lab tests, including tests to check for glucose (sugar) in the urine. Tell any doctor who treats you that you are using cefoxitin.


What should I discuss with my health care provider before using cefoxitin injection?


Do not use this medication if you are allergic to cefoxitin, or to other cephalosporin antibiotics, such as:

  • cefaclor (Raniclor);




  • cefadroxil (Duricef);




  • cefazolin (Ancef);




  • cefdinir (Omnicef);




  • cefditoren (Spectracef);




  • cefpodoxime (Vantin);




  • cefprozil (Cefzil);




  • ceftibuten (Cedax);




  • cefuroxime (Ceftin);




  • cephalexin (Keflex);




  • cephradine (Velosef); and others.



If you have any of these other conditions, you may need a dose adjustment or special tests to safely take cefoxitin:



  • kidney disease;




  • liver disease;




  • a stomach or intestinal disorder such as colitis;




  • diabetes;




  • congestive heart failure;




  • cancer;




  • if you are malnourished; or




  • if you have had a very recent surgery or medical emergency.




FDA pregnancy category B. This medication is not expected to be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment. Cefoxitin can pass into breast milk and may harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.

How is cefoxitin given?


Cefoxitin is given as an injection through a needle placed into a vein. Your doctor, nurse, or other healthcare provider will give you this injection. You may be given instructions on how to inject your medicine at home. Do not use this medicine at home if you do not fully understand how to give the injection and properly dispose of needles and other items used in giving the medicine.


Use the medication exactly as it was prescribed for you. Do not use the medication in larger amounts, or use it for longer than recommended by your doctor. Follow the instructions on your prescription label.


Use this medication for the entire length of time prescribed by your doctor. Your symptoms may get better before the infection is completely treated. Cefoxitin will not treat a viral infection such as the common cold or flu.


This medication can cause you to have unusual results with certain lab tests, including tests to check for glucose (sugar) in the urine. Tell any doctor who treats you that you are using cefoxitin.


To be sure this medication is helping your condition, your blood may need to be tested on a regular basis. Your kidney or liver function may also need to be tested. Do not miss any scheduled visits to your doctor.


If you keep this medicine at home, store it in a deep freezer at a temperature of 4 degrees below 0.

To use the medicine, thaw it in a refrigerator or at room temperature. Do not warm in a microwave or boiling water. Keep thawed medicine in the refrigerator and use it within 28 days after thawing it. Do not refreeze.


Do not use the medication if it looks cloudy or has any particles in it. Call your doctor for a new prescription.

What happens if I miss a dose?


Use the medication as soon as you remember the missed dose. If it is almost time for your next dose, skip the missed dose and use the medicine at your next regularly scheduled time. Do not use extra medicine to make up the missed dose.


What happens if I overdose?


Seek emergency medical attention if you think you have used too much of this medicine.

Symptoms of a cefoxitin overdose may include seizure (convulsions).


What should I avoid while using Mefoxin (cefoxitin)?


Antibiotic medicines can cause diarrhea, which may be a sign of a new infection. If you have diarrhea that is watery or has blood in it, call your doctor. Do not use any medicine to stop the diarrhea unless your doctor has told you to.


Mefoxin (cefoxitin) side effects


Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:

  • diarrhea that is watery or bloody;




  • fever, sore throat, and headache with a severe blistering, peeling, and red skin rash;




  • swelling, pain, or irritation where the injection was given;




  • skin rash, bruising, severe tingling, numbness, pain, muscle weakness;




  • feeling light-headed, fainting;




  • easy bruising or bleeding, unusual weakness;




  • fever, chills, body aches, flu symptoms;




  • urinating less than usual or not at all;




  • seizure (black-out or convulsions); or




  • jaundice (yellowing of the eyes or skin).



Less serious side effects are more likely to occur, such as:



  • nausea, vomiting, stomach pain;




  • mild skin rash; or




  • vaginal itching or discharge.



This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.


What other drugs will affect Mefoxin (cefoxitin)?


Before using cefoxitin, tell your doctor if you are using any of the following drugs:



  • an antibiotic such as amikacin (Amikin), gentamicin (Garamycin), kanamycin (Kantrex), neomycin (Mycifradin, Neo-Fradin, Neo-Tab), netilmicin (Netromycin), streptomycin, or tobramycin (Nebcin, Tobi).



This list is not complete and there may be other drugs that can interact with cefoxitin. Tell your doctor about all your prescription and over-the-counter medications, vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start a new medication without telling your doctor.



More Mefoxin resources


  • Mefoxin Side Effects (in more detail)
  • Mefoxin Use in Pregnancy & Breastfeeding
  • Mefoxin Drug Interactions
  • Mefoxin Support Group
  • 0 Reviews for Mefoxin - Add your own review/rating


  • Mefoxin Prescribing Information (FDA)

  • Mefoxin MedFacts Consumer Leaflet (Wolters Kluwer)

  • Mefoxin Monograph (AHFS DI)

  • Mefoxin Advanced Consumer (Micromedex) - Includes Dosage Information

  • Cefoxitin Prescribing Information (FDA)



Compare Mefoxin with other medications


  • Aspiration Pneumonia
  • Bone infection
  • Cesarean Section
  • Cholecystitis
  • Deep Neck Infection
  • Endometritis
  • Gonococcal Infection, Uncomplicated
  • Intraabdominal Infection
  • Joint Infection
  • Kidney Infections
  • Pelvic Inflammatory Disease
  • Peritonitis
  • Pneumonia
  • Septicemia
  • Skin and Structure Infection
  • Skin Infection
  • Surgical Prophylaxis
  • Urinary Tract Infection


Where can I get more information?


  • Your doctor or pharmacist has information about cefoxitin written for health professionals that you may read.

See also: Mefoxin side effects (in more detail)


Tuesday, 27 September 2016

Medent-PE


Generic Name: guaifenesin and phenylephrine (gwye FEN e sin and FEN il EFF rin)

Brand Names: Aldex G, Aquatab D, Crantex, D-Phen 1000, D-Tab, Deconex, Deconsal II, Deconsal Pediatric, Despec, Donatussin Drops, Duomax, Duraphen 1000, Duraphen II, Duratuss, Dynex LA, ExeTuss, Extendryl G, Fenesin PE IR, Genexa LA, Gentex LA, Gilphex TR, Guaiphen-D 1200, Guaiphen-D 600, Guaiphen-PD, Guiadex PD, Guiatex PE, J-Max, Liquibid D-R, Liquibid-D, Liquibid-PD, Lusonex, Maxiphen, Medent-PE, MontePhen, Mucinex Children's Cold, Mucus Relief Sinus, Mydex, Nariz, Nasex, Nescon-PD, Nexphen PD, Norel EX, PE-Guai, Pendex, Prolex D, Refenesen PE, Reluri, Rescon-GG, Respa-PE, Robitussin Head & Chest Congestion, Simuc, Simuc-GP, Sina-12X, Sinupan, SINUvent PE, Sitrex PD, Sudafed PE Non-Drying Sinus, Sudex, Triaminic Chest & Nasal Congestion, Visonex, Wellbid-D, Xedec, Xedec II, Xpect-PE, Zotex GPX


What is Medent-PE (guaifenesin and phenylephrine)?

There are many brands and forms of guaifenesin and phenylephrine available and not all brands are listed on this leaflet.


Guaifenesin is an expectorant. It helps loosen congestion in your chest and throat, making it easier to cough out through your mouth.


Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).


The combination of guaifenesin and phenylephrine is used to treat stuffy nose and sinus congestion, and to reduce chest congestion caused by the common cold or flu.


Guaifenesin and phenylephrine may also be used for purposes not listed in this medication guide.


What is the most important information I should know about Medent-PE (guaifenesin and phenylephrine)?


There are many brands and forms of guaifenesin and phenylephrine available and not all brands are listed on this leaflet.


Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children. Ask a doctor or pharmacist before using any other cough, cold, or allergy medicine. Guaifenesin and phenylephrine are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains guaifenesin or phenylephrine.

What should I discuss with my healthcare provider before taking Medent-PE (guaifenesin and phenylephrine)?


You should not use this medication if you are allergic to guaifenesin or phenylephrine, or to other decongestants, diet pills, stimulants, or ADHD medications. Do not use guaifenesin and phenylephrine if you have used an MAO inhibitor such as furazolidone (Furoxone), isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam, Zelapar), or tranylcypromine (Parnate) in the last 14 days. Serious, life threatening side effects can occur if you use guaifenesin and phenylephrine before the MAO inhibitor has cleared from your body.

Ask a doctor or pharmacist if it is safe for you to take this medication if you have:



  • heart disease or high blood pressure;




  • diabetes;




  • circulation problems;




  • glaucoma;




  • overactive thyroid; or




  • enlarged prostate or problems with urination.




It is not known if this medication may be harmful to an unborn baby. Do not use this medication without your doctor's advice if you are pregnant. This medication passes into breast milk and could harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.

Artificially-sweetened liquid forms of cold medicine may contain phenylalanine. This would be important to know if you have phenylketonuria (PKU). Check the ingredients and warnings on the medication label if you are concerned about phenylalanine.


How should I take Medent-PE (guaifenesin and phenylephrine)?


Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up.


Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children.

Measure the liquid form of this medicine with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.


Do not crush, chew, break, or open an extended-release tablet or capsule. Swallow it whole. Breaking or opening the pill may cause too much of the drug to be released at one time. Take guaifenesin and phenylephrine with food if it upsets your stomach. Talk with your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. Store at room temperature away from moisture and heat.

What happens if I miss a dose?


Since cough or cold medicine is taken as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.


What happens if I overdose?


Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.

Overdose symptoms may include nausea, vomiting, numbness or tingly feeling, dizziness, and feeling restless or nervous.


What should I avoid while taking Medent-PE (guaifenesin and phenylephrine)?


This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert. Drinking alcohol can increase certain side effects of guaifenesin and phenylephrine. Ask a doctor or pharmacist before using any other cough, cold, or allergy medicine. Guaifenesin and phenylephrine are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains guaifenesin or phenylephrine.

Avoid taking this medication with diet pills, caffeine pills, or other stimulants (such as ADHD medications) without your doctor's advice. Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.


Medent-PE (guaifenesin and phenylephrine) side effects


Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have any of these serious side effects:

  • fast, pounding, or uneven heartbeat;




  • severe dizziness, anxiety, restless feeling, or nervousness;




  • easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms;




  • dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, confusion, chest pain, shortness of breath, uneven heartbeats, seizure); or




  • nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).



Less serious side effects may include:



  • vomiting, upset stomach;




  • warmth, tingling, or redness under your skin;




  • feeling excited or restless (especially in children);




  • sleep problems (insomnia);




  • skin rash or itching;




  • headache; or




  • dizziness.



This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.


What other drugs will affect Medent-PE (guaifenesin and phenylephrine)?


Ask a doctor or pharmacist if it is safe for you to take guaifenesin and phenylephrine if you are also using any of the following drugs:



  • medicines to treat high blood pressure;




  • a beta-blocker such as atenolol (Tenormin, Tenoretic), carvedilol (Coreg), labetalol (Normodyne, Trandate), metoprolol (Dutoprol, Lopressor, Toprol), nadolol (Corgard), propranolol (Inderal, InnoPran), sotalol (Betapace), and others; or




  • an antidepressant such as amitriptyline (Elavil, Vanatrip, Limbitrol), doxepin (Sinequan, Silenor), desipramine (Norpramin), imipramine (Janimine, Tofranil), nortriptyline (Pamelor), and others.



This list is not complete and other drugs may interact with guaifenesin and phenylephrine. Tell your doctor about all medications you use. This includes prescription, over-the-counter, vitamin, and herbal products. Do not start a new medication without telling your doctor.



More Medent-PE resources


  • Medent-PE Side Effects (in more detail)
  • Medent-PE Use in Pregnancy & Breastfeeding
  • Medent-PE Drug Interactions
  • Medent-PE Support Group
  • 0 Reviews for Medent-PE - Add your own review/rating


  • Crantex Prescribing Information (FDA)

  • Despec Drops MedFacts Consumer Leaflet (Wolters Kluwer)

  • Entex LA Sustained-Release Capsules MedFacts Consumer Leaflet (Wolters Kluwer)

  • Gentex LA Sustained-Release Tablets (12 Hour) MedFacts Consumer Leaflet (Wolters Kluwer)

  • Guiatex PE Prescribing Information (FDA)

  • Lusonex Controlled-Release Tablets MedFacts Consumer Leaflet (Wolters Kluwer)

  • Rescon-GG Liquid MedFacts Consumer Leaflet (Wolters Kluwer)

  • Sina-12X Suspension MedFacts Consumer Leaflet (Wolters Kluwer)



Compare Medent-PE with other medications


  • Cough and Nasal Congestion
  • Sinus Symptoms


Where can I get more information?


  • Your pharmacist can provide more information about guaifenesin and phenylephrine.

See also: Medent-PE side effects (in more detail)


Adcetris


Pronunciation: bren-TUX-i-mab
Generic Name: Brentuximab
Brand Name: Adcetris

A certain severe condition called progressive multifocal leukoencephalopathy (PML) has been reported with use of Adcetris. PML is often fatal. Discuss any questions or concerns with your doctor. Tell your doctor right away if you notice new or worsening symptoms, such as confusion; memory problems; difficulty talking or walking; changes in mood or behavior; or changes in thinking, eyesight, balance, or strength.





Adcetris is used for:

Treating certain types of lymphoma. It may also be used for other conditions as determined by your doctor.


Adcetris is a monoclonal antibody. It works by killing cancer cells.


Do NOT use Adcetris if:


  • you are allergic to any ingredient in Adcetris

  • you are taking bleomycin

Contact your doctor or health care provider right away if any of these apply to you.



Before using Adcetris:


Some medical conditions may interact with Adcetris. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:


  • if you are pregnant, planning to become pregnant, or are breast-feeding

  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement

  • if you have allergies to medicines, foods, or other substances

  • if you have a history of nerve problems (eg, nerve pain)

  • if you have a history of an infusion-related reaction to Adcetris

Some MEDICINES MAY INTERACT with Adcetris. Tell your health care provider if you are taking any other medicines, especially any of the following:


  • Bleomycin because the risk of lung problems may be increased

  • Certain azole antifungals (eg, itraconazole, ketoconazole, voriconazole), clarithromycin, nefazodone, protease inhibitors (eg, boceprevir, ritonavir), or telithromycin because they may increase the risk of Adcetris's side effects

  • Carbamazepine, fosphenytoin, phenobarbital, phenytoin, primidone, rifamycins (eg, rifampin), or St. John's wort because they may decrease Adcetris's effectiveness

This may not be a complete list of all interactions that may occur. Ask your health care provider if Adcetris may interact with other medicines that you take. Check with your health care provider before you start, stop, or change the dose of any medicine.


How to use Adcetris:


Use Adcetris as directed by your doctor. Check the label on the medicine for exact dosing instructions.


  • Adcetris is usually given as an injection at your doctor's office, hospital, or clinic.

  • Do not shake Adcetris.

  • Do not use Adcetris if it contains particles, is cloudy or discolored, or if the vial is cracked or damaged.

  • Keep this product, as well as syringes and needles, out of the reach of children and pets. Do not reuse needles, syringes, or other materials. Ask your health care provider how to dispose of these materials after use. Follow all local rules for disposal.

  • If you miss a dose of Adcetris, contact your doctor right away.

Ask your health care provider any questions you may have about how to use Adcetris.



Important safety information:


  • Adcetris may cause dizziness. This effect may be worse if you take it with alcohol or certain medicines. Use Adcetris with caution. Do not drive or perform other possibly unsafe tasks until you know how you react to it.

  • Do NOT use more than the recommended dose, stop using Adcetris, or use for longer than prescribed without checking with your doctor.

  • Infusion-related reactions have occurred with the use of Adcetris. Your health care provider will monitor you for these reactions while you receive Adcetris. If you have experienced an infusion-related reaction before, you should receive certain other medicines (acetaminophen, an antihistamine, a corticosteroid) before you receive your dose of Adcetris. Contact your doctor right away if you experience breathing problems (eg, shortness of breath), chills, cough, fever, itching, nausea, or rash while you receive Adcetris or within 24 hours of the infusion. Discuss any questions or concerns with your doctor.

  • Adcetris may lower the ability of your body to fight infection. Avoid contact with people who have colds or infections. Tell your doctor if you notice signs of infection like fever, sore throat, rash, or chills.

  • Adcetris may reduce the number of clot-forming cells (platelets) in your blood. Avoid activities that may cause bruising or injury. Tell your doctor if you have unusual bruising or bleeding. Tell your doctor if you have dark, tarry, or bloody stools.

  • A serious and possibly fatal condition called tumor lysis syndrome (TLS) has been reported in certain patients taking Adcetris. Contact your doctor right away if you develop symptoms, such as fast or irregular heartbeat; fainting; decreased urination; muscle weakness or cramps; nausea, vomiting, diarrhea, or loss of appetite; or sluggishness. Discuss any questions or concerns with your doctor.

  • Tell your doctor or dentist that you take Adcetris before you receive any medical or dental care, emergency care, or surgery.

  • Lab tests, including complete blood cell counts, may be performed while you use Adcetris. These tests may be used to monitor your condition or check for side effects. Be sure to keep all doctor and lab appointments.

  • Adcetris should be used with extreme caution in CHILDREN; safety and effectiveness in children have not been confirmed.

  • PREGNANCY and BREAST-FEEDING: Adcetris may cause harm to the fetus. Avoid becoming pregnant while you are taking it. If you think you may be pregnant, contact your doctor. You will need to discuss the benefits and risks of using Adcetris while you are pregnant. It is not known if Adcetris is found in breast milk. Do not breast-feed while taking Adcetris.


Possible side effects of Adcetris:


All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:



Back pain; constipation; cough; diarrhea; dizziness; dry skin; hair loss; headache; joint pain; loss of appetite; mild muscle pain or spasms; mild sore throat or mouth pain; mild weight loss; night sweats; nausea; stomach pain; tiredness; trouble sleeping; vomiting.



Seek medical attention right away if any of these SEVERE side effects occur:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); anxiety; changes in mood or behavior; changes in thinking, eyesight, balance, or strength; chest pain; confusion; coughing up blood; dark, tarry, or bloody stools; difficulty talking or walking; irregular heartbeat; memory problems; new or worsening nerve problems (eg, burning, numbness, or tingling; decreased or increased sense of touch or sensation; muscle weakness); red, swollen, blistered, or peeling skin; severe or persistent tiredness or weakness; shortness of breath; swelling of the hands, ankles, or feet; symptoms of infection (eg, fever; chills; persistent sore throat or cough; increased, difficult, or painful urination); unusual bruising or bleeding.



This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.


See also: Adcetris side effects (in more detail)


If OVERDOSE is suspected:


Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Symptoms may include symptoms of infection (eg, fever, chills, persistent sore throat).


Proper storage of Adcetris:

Adcetris is usually handled and stored by a health care provider. If you are using Adcetris at home, store Adcetris as directed by your pharmacist or health care provider. Keep Adcetris out of the reach of children and away from pets.


General information:


  • If you have any questions about Adcetris, please talk with your doctor, pharmacist, or other health care provider.

  • Adcetris is to be used only by the patient for whom it is prescribed. Do not share it with other people.

  • If your symptoms do not improve or if they become worse, check with your doctor.

  • Check with your pharmacist about how to dispose of unused medicine.


Issue Date: February 1, 2012

Database Edition 12.1.1.002

Copyright © 2012 Wolters Kluwer Health, Inc.

More Adcetris resources


  • Adcetris Side Effects (in more detail)
  • Adcetris Use in Pregnancy & Breastfeeding
  • Adcetris Drug Interactions
  • Adcetris Support Group
  • 0 Reviews for Adcetris - Add your own review/rating


  • Adcetris Prescribing Information (FDA)

  • Adcetris Advanced Consumer (Micromedex) - Includes Dosage Information

  • Adcetris Consumer Overview

  • Brentuximab Vedotin Professional Patient Advice (Wolters Kluwer)



Compare Adcetris with other medications


  • Hodgkin's Lymphoma
  • Lymphoma

Monday, 26 September 2016

Doxazosina Ratiopharm




Doxazosina Ratiopharm may be available in the countries listed below.


Ingredient matches for Doxazosina Ratiopharm



Doxazosin

Doxazosin mesilate (a derivative of Doxazosin) is reported as an ingredient of Doxazosina Ratiopharm in the following countries:


  • Spain

International Drug Name Search